I was taking phendimetrazine and lose weight. I was on it for over six months. I began feeling dizzy and heart racing. I had a chest x-ray, wore a heart monitor (both was normal)and recently had a stress test and heart sonagram(waiting for the results). My physican said I was experiencing vertigo for the dizziness. I would like to go back on the phendimetrazine because it worked well with decreasing appetite. Should I go back on it? I got it from a weight physican at a weight loss center and was monitored weekly. since stopping it, I cannot stop the appetite from increasing. I was also thinking about sensa if it is safer? Please advise
Person's Gender: FemalePerson's Age: 58
Hello, this is Dr. David. I have read your question and am ready to help.the vertigo and dizziness may or may not be related to the phendimetrazine. sometimes a viral infection could cause short term dizziness and vertigo. phendimetrazine can definitely cause heart palpitations which can be a risky thing. if the heart palpitations was causing the vertigo, it would be better to stop and find another drug.I sensa will have less risks for heart palpitations. you can always try that. also you can try alli plan as well. has your heart palpitations stopped since stopping the medication?
yes the heart palpitations have stopped and when I take claritin the dizziness stops also. the test results for the heart were normal so far. i will try sensa if you thinks that it really works. just saw a commerical about it but was hesitant to buy. Alli had some liver side effects. rights. but will consider that also. the . My really, really worked but I was on it for more than three months. I still have a pack here and wondering if I should start taking it again since the heart test results were normal and the dizziness may have been for a viral infection. My physican have recommended a ear, nose specialist for the dizziness. However, the Clarintin works well.
nothing in weight loss is guaranteedyou have to work at eating less, exercising and using sometimes diet aids to help suppress a bit of your appetite. snaking on a hand full of almonds prior to meals can also help suppress your appetite as well. have you tried this? it is up to you if you want to start the phendimetrazine back up again, but it most likely will cause the heart palpitations again and if it does it would be best to stop at that point.
Board Certified Physician, NYC Trained